# SDR ASAA2020121633706

- Difficulty date: December 16, 2020
- Submitted: December 19, 2020
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 44,519 hours, 13,241 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Intermittent
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI IN FMC NR 1 FAIL (VTK CA SIDE, FMC MESSAGE LIGHT, FMC ON MEANS SCRATCH PAD GONE).  GROUNDED-YES.  PERFORMED B737-800 FIM 34-61 TASK 836 AND FAULT FOUND TO BE INTERMITTENT, NO FURTHER DEFECTS NOTED.  OPERATIONS CHECK GOOD.
